MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY ENCOMPASS CLAMP; ELECTROSURGICAL DEVICE

ATRICURE, INC. ISOLATOR® SYNERGY ENCOMPASS CLAMP; ELECTROSURGICAL DEVICE
Model Number OLH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a coronary artery bypass graft (cabg) procedure with concomitant cardiac ablation using an olh device.While positioning the olh clamp, the physician identified an injury, which was repaired with suture.The primary procedure was completed however, the concomitant procedure was aborted.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Additional Manufacturer Narrative
Corrected b4 model number from "encompass synergy clamp (long)' to "olh".

Brand Name
ISOLATOR® SYNERGY ENCOMPASS CLAMP
Common Device Name
ELECTROSURGICAL DEVICE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key21711760
Report Number3011706110-2025-00016
Device Sequence Number10010241
Product Code OCL
UDI-Device Identifier10840143905193
UDI-Public(01)10840143905193(17)250301(10)118095
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number118095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown